# SDR VTZA95173

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864960
- Condition: Failure
- Location: Rt Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6214 - IAD-ORF - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE RT MAIN GEAR INTRANSIT LIGHT AND HANDLE LIGHT REMAINING ILLUMINATED AFTER GEAR SELECTED UP.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RETRACTION ACTUATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
